# SDR SIMA20180618004

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,691 hours, 27,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 2ND FROM INBD VERTICAL ANGLE AT FS 2800.00 IS CRACKED. R&R ANGLE IAW ETN-CR-043RI AND SRM 51-42-06.
